Quinacrine-induced psychiatric disturbances in a child with common variable immunodeficiency and chronic giardiasis


GENEL F., ERERMIS S., AKSU G. , OZTURK C., Kutukculer N.

HUMAN PSYCHOPHARMACOLOGY-CLINICAL AND EXPERIMENTAL, cilt.17, ss.357-359, 2002 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 17 Konu: 7
  • Basım Tarihi: 2002
  • Doi Numarası: 10.1002/hup.427
  • Dergi Adı: HUMAN PSYCHOPHARMACOLOGY-CLINICAL AND EXPERIMENTAL
  • Sayfa Sayıları: ss.357-359

Özet

Psychiatric disorders due to quinacrine for antiparasitic therapy represent an infrequent, but serious, complication. The remarkable course of a 12-year-old boy with common variable immunodeficiency who developed severe psychiatric reactions following quinacrine therapy for his resistant chronic giardiasis is presented. The broad clinical spectrum of quinacrine-associated neuropsychiatric disturbances has been emphasized for the clinicians. Copyright (C) 2002 John Wiley Sons, Ltd.